On valued function fields III. Reductions of algebraic curves.
Journal für die reine und angewandte Mathematik, Tome 432 (1992), pp. 117-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
curves defined over a valuation ring, function field, first order language of valued fields, stable reduction theorem
@article{JRAM_1992__432_153465,
author = {B. Green and M. Matignon and F. Pop},
title = {On valued function fields {III.} {Reductions} of algebraic curves.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {117--134},
year = {1992},
volume = {432},
zbl = {0749.14022},
url = {http://geodesic.mathdoc.fr/item/JRAM_1992__432_153465/}
}
TY - JOUR AU - B. Green AU - M. Matignon AU - F. Pop TI - On valued function fields III. Reductions of algebraic curves. JO - Journal für die reine und angewandte Mathematik PY - 1992 SP - 117 EP - 134 VL - 432 UR - http://geodesic.mathdoc.fr/item/JRAM_1992__432_153465/ ID - JRAM_1992__432_153465 ER -
B. Green; M. Matignon; F. Pop. On valued function fields III. Reductions of algebraic curves.. Journal für die reine und angewandte Mathematik, Tome 432 (1992), pp. 117-134. http://geodesic.mathdoc.fr/item/JRAM_1992__432_153465/